# SDR SWAA2025070781514

- Difficulty date: June 14, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 65,123 hours, 41,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB DOOR CUTOUT SURROUND SUB-THRESHOLD BS460+5,  RBL29, WL156.   REMOVED AND REPLACED ON FCB DOOR CUTOUT SURROUND SUB-THRESHOLD WEB IAW SRM 51-40-02-0G-0 AND DWG 143A8330 REV:A.
